American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 149 of 149 found      Go to page: < 2 3 4 5

[121] D. M. Gordon and C. Pomerance. Corrigendum: ``The distribution of Lucas and elliptic pseudoprimes'' [Math.\ Comp.\ {\bf 57} (1991), no.\ 196, 825--838; MR1094951 (92h:11081)] . Math. Comp. 60 (1993) 877. MR 1181329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] B. Mazur. On the passage from local to global in number theory . Bull. Amer. Math. Soc. 29 (1993) 14-50. MR 1202293.
Abstract, references, and article information   
View Article: PDF

[123] Andrew Bremner and Richard K. Guy. Nu-configurations in tiling the square . Math. Comp. 59 (1992) 195--202, S1--S20. MR 1134716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Lawrence C. Washington. A family of cyclic quartic fields arising from modular curves . Math. Comp. 57 (1991) 763-775. MR 1094964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] C. J. Smyth. Ideal 9th-order multigrades and Letac's elliptic curve . Math. Comp. 57 (1991) 817-823. MR 1094960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] F. Gouvêa and B. Mazur. The square-free sieve and the rank of elliptic curves . J. Amer. Math. Soc. 4 (1991) 1-23. MR 1080648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Daniel M. Gordon and Carl Pomerance. The distribution of Lucas and elliptic pseudoprimes . Math. Comp. 57 (1991) 825-838. MR 1094951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] S. Kamienny. Torsion points on elliptic curves. Bull. Amer. Math. Soc. 23 (1990) 371-373. MR 1058689.
Abstract, references, and article information   
View Article: PDF

[129] Armand Brumer and Oisín McGuinness. The behavior of the Mordell-Weil group of elliptic curves. Bull. Amer. Math. Soc. 23 (1990) 375-382. MR 1044170.
Abstract, references, and article information   
View Article: PDF

[130] Serge Lang. Old and new conjectured diophantine inequalities. Bull. Amer. Math. Soc. 23 (1990) 37-75. MR 1005184.
Abstract, references, and article information   
View Article: PDF

[131] Joseph H. Silverman. The difference between the Weil height and the canonical height on elliptic curves . Math. Comp. 55 (1990) 723-743. MR 1035944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Bas Edixhoven, Arnold de Groot and Jaap Top. Elliptic curves over the rationals with bad reduction at only one prime . Math. Comp. 54 (1990) 413-419. MR 995209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] I. Miyamoto and M. Ram Murty. Elliptic pseudoprimes . Math. Comp. 53 (1989) 415-430. MR 970701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Daniel M. Gordon. On the number of elliptic pseudoprimes . Math. Comp. 52 (1989) 231-245. MR 946604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Joseph H. Silverman. Elliptic curves of bounded degree and height . Proc. Amer. Math. Soc. 105 (1989) 540-545. MR 953747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] D. W. Masser. Specializations of finitely generated subgroups of abelian varieties . Trans. Amer. Math. Soc. 311 (1989) 413-424. MR 974783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Don Zagier. Addendum to: ``Large integral points on elliptic curves'' [Math.\ Comp.\ {\bf 48} (1987), no.\ 177, 425--436; MR0866125 (87k:11062)] . Math. Comp. 51 (1988) 375. MR 942163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Joseph H. Silverman. Computing heights on elliptic curves . Math. Comp. 51 (1988) 339-358. MR 942161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Jin Nakagawa and Kuniaki Horie. Elliptic curves with no rational points . Proc. Amer. Math. Soc. 104 (1988) 20-24. MR 958035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Don Zagier. Large integral points on elliptic curves . Math. Comp. 48 (1987) 425-436. MR 866125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Barry Mazur. Arithmetic on curves. Bull. Amer. Math. Soc. 14 (1986) 207-259. MR 828821.
Abstract, references, and article information   
View Article: PDF

[142] Thomas J. Kretschmer. Construction of elliptic curves with large rank . Math. Comp. 46 (1986) 627-635. MR 829634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Markus A. Reichert. Explicit determination of nontrivial torsion structures of elliptic curves over quadratic number fields . Math. Comp. 46 (1986) 637-658. MR 829635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Ehud de Shalit. Relative Lubin-Tate groups . Proc. Amer. Math. Soc. 95 (1985) 1-4. MR 796434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] A. Bremner and J. W. S. Cassels. On the equation $Y\sp{2}=X(X\sp{2}+p)$ . Math. Comp. 42 (1984) 257-264. MR 726003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] M. Fried. Constructions arising from N\'eron's high rank curves . Trans. Amer. Math. Soc. 281 (1984) 615-631. MR 722765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Kenneth Kramer. A family of semistable elliptic curves with large Tate-Shafarevitch groups . Proc. Amer. Math. Soc. 89 (1983) 379-386. MR 715850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Goro C. Kato. On the generators of the first homology with compact supports of the Weierstrass family in characteristic zero . Trans. Amer. Math. Soc. 278 (1983) 361-368. MR 697080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Roscoe Woods. The elliptic modular functions associated with the elliptic norm curve $E\sp 7$ . Trans. Amer. Math. Soc. 23 (1922) 179-197. MR 1501197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 149 of 149 found      Go to page: < 2 3 4 5